# SDR SWAA2013062017424

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 35,384 hours, 23,884 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7155400507
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTION LIGHT FAIL ILLUMINATED.  R&R LOOP ASSEMBLY IAW MM.
